Untersuchungen über Dirichletsche Reihen

K. Grandjot

Mathematische Zeitschrift (1927)

  • Volume: 26, page 593-618
  • ISSN: 0025-5874; 1432-1823

How to cite


Grandjot, K.. "Untersuchungen über Dirichletsche Reihen." Mathematische Zeitschrift 26 (1927): 593-618. <http://eudml.org/doc/167945>.

author = {Grandjot, K.},
journal = {Mathematische Zeitschrift},
pages = {593-618},
title = {Untersuchungen über Dirichletsche Reihen},
url = {http://eudml.org/doc/167945},
volume = {26},
year = {1927},

AU - Grandjot, K.
TI - Untersuchungen über Dirichletsche Reihen
JO - Mathematische Zeitschrift
PY - 1927
VL - 26
SP - 593
EP - 618
UR - http://eudml.org/doc/167945
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.